# SDR USAA2012082000026

- Difficulty date: August 15, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 45,537 hours, 18,732 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Servo
- Part number: 31073110
- Part serial: 4609
- Condition: Faulty
- Location: Aileron
- Part time: 45,537 hours, 18,732 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

IN CRUISE, AILERON SERVO FAULT/ ELAC 1 PITCH FAULT AND AIRCRAFT ROLLED 5 DEGREES RIGHT PLUS SLIGHT PITCH UP.  FLIGHT CONTROL SHOWS RIGHT AILERON GREEN SYSTEM IN AMBER.  REMOVED AND REPLACED RIGHT GREEN AILERON SERVO CONTROL ACTUATOR PER AMM 27-14-51-400-001-A.  OPS CHECKED GOOD.
